RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1990, Volume 45, Issue 4(274), Pages 171–172 (Mi umn4775)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On a representation of rook polynomials

V. S. Shevelev

Rostov-on-Don State Building University

Full text: PDF file (118 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1990, 45:4, 183–185

Bibliographic databases:

MSC: 11C08, 11C20
Received: 16.03.1987

Citation: V. S. Shevelev, “On a representation of rook polynomials”, Uspekhi Mat. Nauk, 45:4(274) (1990), 171–172; Russian Math. Surveys, 45:4 (1990), 183–185

Citation in format AMSBIB
\Bibitem{She90}
\by V.~S.~Shevelev
\paper On a~representation of rook polynomials
\jour Uspekhi Mat. Nauk
\yr 1990
\vol 45
\issue 4(274)
\pages 171--172
\mathnet{http://mi.mathnet.ru/umn4775}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1075405}
\zmath{https://zbmath.org/?q=an:0725.05008}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1990RuMaS..45..183S}
\transl
\jour Russian Math. Surveys
\yr 1990
\vol 45
\issue 4
\pages 183--185
\crossref{https://doi.org/10.1070/RM1990v045n04ABEH002387}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FK12500016}


Linking options:
  • http://mi.mathnet.ru/eng/umn4775
  • http://mi.mathnet.ru/eng/umn/v45/i4/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:192
    Full text:98
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020